MAUDE Adverse Event Report: NOVASTEP SAS ARCAD® 2.0; COMPRESSIVE STAPLE QUADRO 30X16X16X14X12

NOVASTEP SAS ARCAD® 2.0; COMPRESSIVE STAPLE QUADRO 30X16X16X14X12
Model Number CSK301612
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/31/2025
Type of Reportable Event Serious Injury
Event or Problem Description
We were informed on the (b)(6) 2025.That 4 broken compressive staple quadro 30x16x16x14x12, with no accompanying investigations or further case information.No batch numbers were available, as the products had been discarded, no dates have been communicated or further information about these cases.It seems like one or more revision surgeries were performed this was not confirmed and we are unable to have further information regarding these surgeries.
 
Additional Manufacturer Narrative
The surgeon recommended a four-week period of non-weight bearing, which is considered an aggressive duration.Further investigation is not possible due to a lack of additional information regarding this case.

Brand Name
ARCAD® 2.0
Common Device Name
COMPRESSIVE STAPLE QUADRO 30X16X16X14X12
Manufacturer (Section D)
NOVASTEP SAS
2 all jacques frimot
rennes, 35000
FR  35000
Manufacturer Contact
patrick lebas
2 all jacques frimot,
rennes, 35000
FR   35000
MDR Report Key23932642
Report Number3010673777-2025-00044
Device Sequence Number9527813
Product Code JDR
UDI-Device Identifier03700879516554
UDI-Public03700879516554
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K230724
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberCSK301612
Device Lot NumberNOT COMMUNICATED
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2025
Initial Report FDA Received Date12/31/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown